# SDR MASA98184

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 5254 - DRO-PHX - AFTER DEPARTURE, CREW REPORTED UNABLE TO TRIM THE ELEVATOR AFTER REACHING FLIGHT ALTITUDE.  THE CREW ELECTED TO RETURN TO DRO, AND EMERGENCY EQUIPMENT WAS REQUESTED BY THE CAPTAIN.  ATC DECLARED AN EMERGENCY.  AIRCRAFT LANDED IN DRO WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE SYSTEM COMPONENTS, NO DEFECTS WERE NOTED.  MAINTENANCE PERFORMED IN OPERATIONAL SYSTEM CHECK, BUT COULD NOT DUPLICATE THE PROBLEM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
